# SDR MALA100065

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 24,888 hours, 27,665 cycles
- Engine: Ge CT79B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 288-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY REINFORCEMENT WEB HAS SLIGHT CHAFE DAMAGE AT AFT LT OTBD CORNER FROM AIRSTAIRS SIDE. REPAIRED CHAFE IAW EO NR S53362.  EO ACCOMPLISHES A REPAIR AS NEEDED TO THE FUSELAGE BOTTOM FRAME REINFORCEMENT LOCATED BETWEEN STA 288 - 294 IAW SRM 53-70-30 SPECIAL REPAIR PARAGRAPH 7.
